# SDR MWEA97711

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769037
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANS CHK, FOUND GALLEY SERV DOOR SLIDE COVER LOOSE.  MTC REATTACHED COVER.
